Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Unprotected sex. Taken contraceptive pill, pulsing sensation above belly button, slight pain. Treatment?

Hi, I had an unprotected sex about 3 weeks ago, i took the pill o the 3rd of the unprotected sex, my period came after few days. My stomach normally make noises, even after i eating and skip a beat. But this past days i m feeling a much stronger pulse above the side of my bellybutton than before, and when i press my hand down on it it beat faster with a tiny pain which i think is from the pressure. What does it mean? Kind Regards
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You had unprotected sex, took tab pill o and got your periods OK. I assume that you have irregular diet habits (skipping a meal) and hyper acidity (discomfort after taking food).
You feel the increased pulse rate. The increased heart rate may be due to hypoglycemia which increases the heart rate.
Have your diets in regular time, avoiding chilies, and oil fried items. If you feel your pulse rate shoots up take some raw glucose and observe the result.
If persists do investigations like ECG.
Best wishes
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor